New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nona43
Regular Member


Date Joined Jul 2009
Total Posts : 42
   Posted 9/18/2009 9:31 AM (GMT -7)   
Please if there is anyone out there who can just tell me what to do, I have been on cytoxan for about a year I just recently had my dose raised cuz of kidney problems it makes me soooo sick I hate it! I am so nauseated and weak I have horrible bruises all over my body I really feel bad I just dont know if I can take this med anymore My doc says I need it I do trust him but when do I decide that I want my quality of life more than duration? has anyone else been here? am I being a selfish baby?I cant do anything either way I am sick from the med or sick cuz I dont take it I just cant take the vomiting and severe nausea I have meds for this side effect but they dont really work what would you do ?..........nona

aimsgirl16
Forum Moderator


Date Joined Jun 2008
Total Posts : 1469
   Posted 9/18/2009 11:40 AM (GMT -7)   
Hey Nona! I am so sorry you are on Cytoxan! On Friday I had my second dose of it and I know it is no fun! They upped my dose to 1600 mg. I got really nauseas from it this past time probably from the upped dosage. They gave me Zofran to help and an IV of it during the treatment. So far it has done a good job but I do have my waves that are horrible. I have had really bad fatigue from it this time and weakness. I am actually only able to work 1/2 days at work right now. I know this may sound weird but I find the more I eat, the less I get nauseas. I can feel like I am about to spew everywhere but within 30 minutes, I feel much better. It is almost as quick as low blood sugar and eating something to raise it.
 
The bruises, have you had your platlets checked? I know Cytoxan can lower them...Mine actually fell to 120 from 210 but they arent too worried about it. Also has caused me to become severly anemic, are you on Iron pills? If you are anemic that can have a lot to do with feeling mailaise. I would deffinatly trust your doc, most of the time they know what they are doing (most of the time) but maybe you could bring up Cellcept with him? I was put on it when my kidneys failed the first time and it helped for a month or two but then my kidneys started messing up. I have read the cellcept will eventually become the gold standard for lupus nephritis. That is has just a good results with less side effects than the cytoxan. I really do hope you get to feelign better. Do you know how high of a dose they gave you? Remember, Cytoxan is a toxic drug so of couse you are gonna feel bad on it, i just hope it will pass for you quickly. And no, you are not being a selfish baby...it is your body and your life and if there is something else out there that can help your kidneys wit less side effects, I would also give it a try. Please keep us updated and let us know how you are feeling!!

Amy

 

Systemic Lupus , lupus nephritis , and a lot of other stuff associated with Lupus!

Cytoxan, Prednisone, Lupron, Zofran, Mesna, Lisinopril,  Ambien, Flexeril, Ultram, Darvocet, Ferrious Sulfade, Calcium, Vitamin B12, Aspirin 81 mg, Vitamin C

The Old Normal is no more so I and we have to find a New Normal...

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:03 PM (GMT -7)
There are a total of 2,735,179 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
233 Guest(s), 9 Registered Member(s) are currently online.  Details
Mews2much, bluelyme, NM12, Scaredy Cat, Girlie, Jaybee&GG, Kvo, Broncofan18, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer